# SDR CA140414008

- Difficulty date: April 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 20,936 hours
- Engine: Rroyce DART5342
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 21,086 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT MLG PIVOT BRACKET REMOVED DUE TO CRACK FOUND DURING PERIOD 19 INSPECTION.  AFTER REMOVAL OF THE PIVOT BRACKET AND CLEANING OF THE LOWER WING SKIN HIDDEN BY THE PIVOT BRACKET, HEAVY CORROSION DAMAGE WAS FOUND.
